# SDR AALA200801372

- Difficulty date: May 22, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- Aircraft time: 58,956 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY LIGHT AT SEAT ROW 18DEF MISSING LENS.  REPLACED LENS AT SEAT ROW 18DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
